# SDR IXXA2023040101

- Difficulty date: February 23, 2023
- Submitted: April 1, 2023
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 122,038 hours, 23,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LWR DOOR SILL UPPER SURFACE AT APPROX STA 610 HAS CORROSION. CORROSION WAS REMOVED AND A DOUBLER REPAIR WAS INSTALLED. BLEND AT MEASUREMENTS BEFORE REPAIR: UPPER SURFACE 1=2", W=1.8", LOWER SURFACE 1=2", W= 1.3", REMAINING THICKNESS=0.061"
